# SDR AALA20140219004

- Difficulty date: January 9, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 72,723 hours, 25,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS FROM ROWS 9D - 15D INOPERATIVE.  REPLACED BATTERY PACK & CONTROL MODULE. OPERATIONS CHECKED NORMAL.
